# SDR UIEA200700166

- Difficulty date: April 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Delaminated
- Location: Bs 1315-1319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK L3 DOOR AFT UPPER CORNER AREA DELAMINATED BEAR STRAP.  OUT OF LIMIT DELAMINATION BEAR STRAP REPAIRED AS PER BOEING MSG 1-309886570-4.
